Pacific Journal of Mathematics

Irreducible subgroups of orthogonal groups generated by groups of root type $1$.

Betty Salzberg Stark

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 611-625.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911628

Mathematical Reviews number (MathSciNet)
MR0357642

Zentralblatt MATH identifier
0335.20022

Subjects
Primary: 20G40: Linear algebraic groups over finite fields

Citation

Stark, Betty Salzberg. Irreducible subgroups of orthogonal groups generated by groups of root type $1$. Pacific J. Math. 53 (1974), no. 2, 611--625. https://projecteuclid.org/euclid.pjm/1102911628


Export citation

References

  • [1] E. Artin, Geometric Algebra, Interscience Publishers, Inc., 1965.
  • [2] M. Aschbacher, A characterization of the unitaryand symplectic groups over finite fields of characteristic at least 5, to appear.
  • [3] B. Fischer, Finite groups generated by S-transpositions I, Inventiones Math., 13 (1971), 232-246.
  • [4] G. Glauberman, Quadratic elements in unipotentlinear groups, J. Algebra, 20 (1972), 637-654.
  • [5] D. Gorenstein, Finite Groups, Harper and Row, 1968.
  • [6] B. Stark, Some subgroups of (V) generated by groups of root type 1, Illinois J. Math., 17 (1973), 584-607.
  • [7] T. Tamagawa, On the structure of orthogonal groups, Amer. J. Math., 80 (1958), 191-197.
  • [8] J. Thompson, Quadratic pairs, to appear.